MathSciNet Relay Station
MathSciNet bibliographic data
MR1669707 65M06
Chang, Qianshun; Jia, Erhui; Sun, W. Difference schemes for solving the generalized nonlinear Schrödinger equation. J. Comput. Phys. 148 (1999), no. 2, 397–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement